Submit a question to our community and get an answer from real people.
Submit

Does risperidone cause swelling in your face, I have gained about 7 lbs. in one week of taking this medicine any advice?

Report as

What you are experiencing could be severe side effects of the risperidone medication. The swelling on your face could be an allergic reaction to the medication. Headaches, insomnia, nosebleeding and seizure are some of the other side effects. Speak to your doctor about any of these reactions that you are experiencing so that he can give you an alternative medication.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...
BellaBale

Don't look for answers from people playing guessing games with your health on Q&A websites. Look things up. It's a matter of safety.
http://www.drugs.com/sfx/risperidone-side-effects.htm
Keep bugging your healthcare professional
I hope you arrive at a solution.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer